Illinois, 2011

Hail and Lightning Strike in Illinois, June 5, 2011

June 5, 2011 · NWS ILX · 2 events in 2 counties and zones

A cluster of thunderstorms developed across southern Iowa and northern Missouri, then tracked eastward along a stationary frontal boundary into central Illinois during the morning of June 5th. A few of the storms produced hail up to the size of pennies and locally heavy rainfall.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILX wrote it up.

A cluster of thunderstorms developed across southern Iowa and northern Missouri, then tracked eastward along a stationary frontal boundary into central Illinois during the morning of June 5th. A few of the storms produced hail up to the size of pennies and locally heavy rainfall. In addition, a lightning strike produced minor damage to a home near Secor in Woodford County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at Jun 5, 5:19 AM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Jun 5, 5:19 AM CST, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
619 AM CDT SUN JUN 5 2011

.DISCUSSION...
ISSUED 215 AM CDT SUN JUN 5 2011

EARLIER THUNDERSTORM ACTIVITY HAS MOVED WELL EAST OF THE STATE.
HAVE HAD A BIT OF CLEARING OVER THE AREA...WHICH HAS LED TO SOME
PATCHY DENSE FOG BEING REPORTED NEAR GALESBURG. THE HIGH-
RESOLUTION MODELS THE LAST 24 HOURS HAVE BEEN HINTING AT SOME SORT
OF MCS DEVELOPMENT OVER MISSOURI AND IOWA AROUND THE CURRENT
TIME...AS THE LOW LEVEL JET OVER THAT AREA INCREASES TO AROUND
30-40 KNOTS. INDEED...SOME SHOWERS AND STORMS HAVE BEEN FIRING
FROM SOUTHEAST IOWA INTO CENTRAL MISSOURI THE LAST HOUR OR TWO.

THE PRIMARY FORECAST ISSUE INVOLVES CONVECTIVE DEVELOPMENT THROUGH
MONDAY...WITH THE PERSISTENT HEAT AND HUMIDITY ALSO PLAYING A
LARGE ROLE.

SHORT TERM...TODAY THROUGH TUESDAY...

EXACT PLACEMENT OF SYNOPTIC BOUNDARY HAS BEEN COMPLICATED BY THE
OUTFLOWS FROM THE EARLIER THUNDERSTORMS...BUT APPEARS TO BE RE-
ESTABLISHING ITSELF ROUGHLY FROM DANVILLE TO JUST SOUTH OF
PITTSFIELD...THEN EXTENDING WESTWARD TO NEAR KANSAS CITY.
CONVECTION TO OUR WEST SHOULD CONTINUE TO INCREASE THE NEXT FEW
HOURS...BUT TAKE MORE OF A SOUTHEAST CURVE AS THE UPPER RIDGE AXIS
SHIFTS TO THE WEST. WILL GO WITH BROAD 30-40 PERCENT RAIN CHANCES
TODAY. SEVERE WEATHER THREAT WILL BE COMPLICATED DUE TO THE
BOUNDARIES AND UNEVEN DESTABLIZATION...BUT WOULD MOST LIKELY BE
ACROSS THE SOUTHWEST HALF OF THE CWA.

00Z MODELS INDICATING MOST LIKELY MCS DEVELOPMENT TONIGHT SHOULD
BE TO OUR NORTH. WITH THE UNCERTAINTY FROM THE AFTERNOON
CONVECTION...WILL LINGER SLIGHT CHANCE POPS ACROSS THE CWA INTO
THIS EVENING...AND CONFINE THEM ALONG AND NORTH OF I-74
OVERNIGHT. WITH UPPER RIDGING DRIFTING BACK OVERHEAD...STORM TRACK
WILL BE TO OUR NORTH AND THUS DRY CONDITIONS ARE LIKELY MONDAY
INTO TUESDAY.

TEMPERATURE-WISE...HIGHS TODAY WILL BE A GOOD DEAL LOWER THAN
SATURDAY...BUT STILL IN THE MID TO UPPER 80S. HIGHS IN THE LOWER
90S LIKELY AGAIN ON MONDAY. MID 90S SHOULD BE WIDESPREAD OVER THE
CWA ON TUESDAY...WITH HEAT INDEX VALUES AROUND 100 DEGREES.

LONG TERM...WEDNESDAY THROUGH SUNDAY...

UPPER RIDGING TO BECOME MORE AMPLIFIED ALONG THE EAST COAST
BEGINNING ON WEDNESDAY. LONGER RANGE MODELS CONTINUE TO SUPPORT A
TREND FOR THURSDAY/FRIDAY SIMILAR TO WHAT IS CURRENTLY
HAPPENING...WITH THE RIDGE FLATTENING AND A COLD FRONT BECOMING
STATIONARY ON TOP OF IT. GFS/ECMWF/CANADIAN MODELS ARE IN GOOD
AGREEMENT IN THE ARRIVAL OF THE FRONT IN OUR AREA ON THURSDAY. THE
CANADIAN IS MORE AGGRESSIVE IN PUSHING IT ALL THE WAY THROUGH BY
FRIDAY MORNING...WHILE THE OTHER MODELS LINGER IT IN OUR AREA INTO
THE FIRST PART OF THE WEEKEND. THE EXISTING CHANCE POPS THURSDAY
THROUGH FRIDAY STILL APPEAR REASONABLE...AND POPS FRIDAY
NIGHT/SATURDAY MAY NEED TO BE BOOSTED IN LATER FORECAST PACKAGES.

GEELHART

&&

.AVIATION...
ISSUED 618 AM CDT SUN JUN 5 2011

CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE BEEN PUSHING
ACROSS WEST CENTRAL ILLINOIS THE LAST COUPLE HOURS. WORST OF THE FIRST
BATCH SHOULD JUST MISS KSPI TO THE SOUTHWEST AS THE FORECAST
PERIOD BEGINS...BUT A SECOND BATCH MAY ARRIVE AROUND 1330-1400Z IF
IT HOLDS TOGETHER. KPIA WILL ALSO SEE A CLOSE PASS FROM THE SECOND
BATCH OF STORMS. HAVE GONE WITH TEMPO GROUPS FOR TSRA AT THESE
SITES AS WELL AS KBMI...BUT HELD ONTO VCTS FURTHER EAST FOR NOW...AS
SOME OF THE HIGH-RESOLUTION MODELS SHOWED A MARKED DECREASE IN
COVERAGE AS THE STORMS REACH THAT FAR EAST. THREAT OF CONVECTIVE
ACTIVITY APPEARS TO BE MINIMAL BY ABOUT 20Z. VFR CONDITIONS
EXPECTED AFTERWARD THROUGH ABOUT 06Z...WITH SOME POTENTIAL MVFR
VISIBILITIES LATE IN THE PERIOD.

GEELHART

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 5, 4:34 AM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
534 AM CDT SUN JUN 5 2011

ILZ027>031-036-037-061100-
FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE SCATTERED ACROSS THE AREA TODAY. SOME OF THE
STORMS MAY BECOME SEVERE...PRIMARILY SOUTH OF I-74...WITH DAMAGING
WINDS AND LARGE HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM WEDNESDAY NIGHT
THROUGH FRIDAY.

FLOODING ON THE ILLINOIS RIVER WILL DIMINISH AT HENRY ON
WEDNESDAY...BUT WILL LINGER DOWNSTREAM AT PEORIA THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND MAY ALSO BE
NEEDED THIS AFTERNOON.

ILZ040-041-047>050-061100-
CASS-MASON-MENARD-MORGAN-SCHUYLER-SCOTT-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS MORNING...
THEN BECOME MORE SCATTERED THIS AFTERNOON. SOME OF THE STORMS MAY
BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

FLOODING ON THE ILLINOIS RIVER WILL CONTINUE THE NEXT SEVERAL
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING...AND IS POSSIBLE
THIS AFTERNOON AS WELL.

ILZ042-051>057-061-061100-
CHRISTIAN-COLES-DOUGLAS-EDGAR-LOGAN-MACON-MOULTRIE-SANGAMON-
SHELBY-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF
THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THIS MORNING WEST OF I-55...
AND IS POSSIBLE IN AREAS EAST OF I-55. ACTIVATION THIS AFTERNOON
IS ALSO POSSIBLE.

ILZ038-043>046-061100-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-VERMILION-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. WHILE A
FEW OF THE STORMS MAY PRODUCE GUSTY WINDS AND HAIL...THE MORE
SIGNIFICANT SEVERE WEATHER THREAT WILL BE FURTHER SOUTHWEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-061100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
534 AM CDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA TODAY. SOME OF
THE STORMS MAY BECOME SEVERE...WITH DAMAGING WINDS AND LARGE
HAIL THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HEAT AND HUMIDITY WILL BUILD BACK ACROSS THE AREA THROUGH THE
MIDDLE OF THE WEEK. THE HOTTEST DAY WILL BE ON TUESDAY...WITH HEAT
INDEX VALUES AROUND 100 DEGREES.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE FROM THURSDAY THROUGH
FRIDAY.

FLOODING ALONG THE WABASH RIVER WILL SUBSIDE DURING THE SECOND
HALF OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS MORNING INTO THE
AFTERNOON.

GEELHART

In the hours before

Special weather statement, Jun 5, 5:50 AM CST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
650 AM CDT SUN JUN 5 2011

ILZ051-052-061-051245-
CHRISTIAN-SANGAMON-SHELBY-
650 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SHELBY...SOUTHERN
CHRISTIAN AND SOUTHERN SANGAMON COUNTIES UNTIL 745 AM CDT...

AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DIVERNON...OR 8 MILES NORTHEAST OF VIRDEN...
MOVING EAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  DIVERNON...
  PAWNEE...
  KINCAID...
  MORRISONVILLE...
  TAYLORVILLE...
  ASSUMPTION...

OTHER LOCATIONS AFFECTED INCLUDE...THAYER...GLENARM...SICILY...
TOVEY...PALMER AND VANDERVILLE.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3935 8947 3939 8954 3952 8954 3952 8977
      3957 8986 3974 8977 3957 8900 3934 8917
      3934 8922
TIME...MOT...LOC 1150Z 288DEG 28KT 3960 8968

BARKER
Special weather statement, Jun 5, 6:17 AM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
717 AM CDT SUN JUN 5 2011

ILZ040-051315-
SCHUYLER-
717 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHUYLER COUNTY UNTIL 815
AM CDT...

AT 712 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TENNESSEE...OR 10 MILES SOUTHWEST OF
MACOMB...MOVING SOUTH AT 45 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN SCHUYLER COUNTY...INCLUDING THE CITY OF BROOKLYN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4029 9091 4028 9059 4000 9052 3998 9054
      3997 9059 4002 9062 4005 9068 4007 9068
      4008 9071 4010 9071 4010 9091 4024 9092
TIME...MOT...LOC 1217Z 351DEG 38KT 4033 9082

BARKER
Special weather statement, Jun 5, 6:29 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
729 AM CDT SUN JUN 5 2011

ILZ027>029-051330-
KNOX-PEORIA-STARK-
729 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHWESTERN PEORIA AND
SOUTHWESTERN STARK COUNTIES UNTIL 830 AM CDT...

AT 726 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WATAGA...OR 6 MILES NORTH OF GALESBURG...
MOVING SOUTHEAST AT 30 MPH.

SMALL HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN KNOX...PEORIA AND STARK COUNTIES...INCLUDING THE CITIES OF
WATAGA...ONEIDA...WILLIAMSFIELD...ELMORE AND LAURA...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4095 8980 4072 8999 4071 9020 4097 9045
      4107 9045 4115 9039
TIME...MOT...LOC 1230Z 295DEG 27KT 4103 9032

BARKER
Local storm report, Jun 5, 7:25 AM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
825 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WINCHESTER              39.63N 90.46W
06/05/2011  M1.26 INCH       SCOTT              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       3 SSW LOAMI             39.63N 89.87W
06/05/2011  M1.19 INCH       SANGAMON           IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
06/05/2011  M1.19 INCH       SANGAMON           IL   NWS EMPLOYEE

&&

25
Local storm report, Jun 5, 7:46 AM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
846 AM CDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             HORD                    38.88N 88.52W
06/05/2011  M0.25 INCH       CLAY               IL   TRAINED SPOTTER

0842 AM     HAIL             METAMORA                40.79N 89.36W
06/05/2011  M0.25 INCH       WOODFORD           IL   EMERGENCY MNGR

&&

25
Special weather statement, Jun 5, 7:52 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
852 AM CDT SUN JUN 5 2011

ILZ031-038-051445-
MCLEAN-WOODFORD-
852 AM CDT SUN JUN 5 2011

...SIGNIFICANT WEATHER ADVISORY FOR MCLEAN AND SOUTHERN WOODFORD
COUNTIES UNTIL 945 AM CDT...

AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODFIELD...OR 6 MILES SOUTHEAST OF
EUREKA...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM.

PEOPLE IN MCLEAN AND WOODFORD COUNTIES...INCLUDING THE CITIES OF
CARLOCK...HUDSON...NORMAL...TOWANDA...BLOOMINGTON...DOWNS AND LE
ROY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 4064 8857 4062 8856 4062 8846 4029 8846
      4028 8901 4029 8904 4052 8926 4061 8927
      4062 8932 4077 8926
TIME...MOT...LOC 1352Z 310DEG 27KT 4065 8918

BARKER

The radar

The Evansville,IN radar (KVWX), 72 km away, was scanning. The volume nearest the first event began at 13:53 UTC.

Open the radar archive at this moment

Event by event

1 hail, 1 lightning. Local standard time, as filed.

Hail, Clay

When
June 5, 7:55 AM CST to 7:56 AM CST
Where
Clay County, Clay City
Measured
0.75 in hail
Reported by
Fire Department/Rescue
Coordinates
38.680, -88.350

Lightning, Woodford

When
June 5, 8:30 AM CST to 8:31 AM CST
Where
Woodford County, 1 mi S of Secor
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
40.715, -89.130

Lightning struck a house, knocking a hole in the roof and taking out electrical service.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2011Every state in 2011This day in weather historyWarnings in Illinois, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 318209, 318210.